# SDR 03317709

- Difficulty date: November 13, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OF FLIGHT 7471 CREW REPORTED A NOSE WHEEL STEERING INOPERATIVE AND NOSE GEAR DOOR OPEN MESSAGE.  FLIGHT LANDED UNEVENTFULLY AND PASSENGERS DEPLANED NORMALLY AT GATE.  MAINTENANCE PERFORMED A NWS SYSTEM OPERATIONAL CHECK AND FOUND NO FAULTS.
